# SDR SIMA202001272006

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,004 hours, 41,438 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 14522485003
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND 2 PREVIOUS REPAIR DOUBLERS ON CARGO DOOR INNER SKIN WEB WITH GOUGES-C/A-REMOVED AND REPLACED 2 PREVIOUS REPAIR DOUBLERS ON CARGO DOOR INNER SKIN WEB IAW EMB 145 SRM 52-30-01-RE ITEM #12. (REPAIR MATERIAL: DOUBLER 2024T3 0.050)
